Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Loading Online Doctors....
Showing results for :

Is seizures a side effect of donepezil?

Premium Questions
 

Suggest medication for seizures

what is the best medication on the market used to treat seizures with the least side effects and will allow one to work and operate a vehicle without warnings? ...
 

What is the dosage of Levipil for seizures?

?What could be the possible side effects.Please advice.I am too worried. ...My son is 14 years old,weight 78 Kg,height 182 cm .He is suffering from laughing seizures since ...
 

Does TBI aggravate seizures?

to the fact that the Doctor reduced the medication in 2010 due to side effects of the medication. So far ...I have grand mal seizures since 1973, approx. 1 a month then in 1975 I had an auto accident ...
 

Suggest treatment for recurrent seizures

and suffer side effects. please advise other option. is it better to use suppository instead of valporine ...my child is 2 yr 6 month old. He had high fever many times. first seizure was when he was 1 yr 10 ...
 

Does Dizitac cause seizures?

advise if Dizitac can cause such reaction/ side effect ? ... that one a few days ago and then again today. On both trials, about 4 to 4.5 hrs later, she had a seizure ...
Public Forum Discussions
 

What is the difference in a seizure and a migraine ?

if the medication side effects feel worse than the seizure? ...What is the difference in a seizure & a migraine , in the neurological sense? What if your partial ...
 

Can Tramadol cause seizures?

I just got out of the hospital after being in 3 days after having a seizure. Doctor said it was because I was taking Tramadol. Is that a side effect of Tramadol? I have never had a seizure or have been ...
 

Suggest treatment for seizures

Hello Doctor,My son is 28 years old.He is currently being treated for seizures ..After being seen by the Neurologist he has given him tablets.The problem is the side effects cannot be controlled such as drowsiness ...
 

Suggest remedy for seizures

My had a sesuirs attack few days before. He never had such problem , dr has advised him to take valprol cr 500 mg , need to ask are there any side effects by this medicine. Coz I have noticed that after ...
 

Suggest treatment for seizure

using medication from last 4 months the prob here is she is facing side effects like weakness ... tobreduce the side effects bcz its affecting her work n everythng.Pease suggest me.Thank you ...
 

Is Leukodystrophy the cause for seizure?

you please advise me as to the cause of the seizure (is it due to leukodostrophy), what are the side ...Hi, i have a two and half month baby who had seizures recently,MRI scans revealed Leukodostrophy ...
 

Suggest treatment for febrile seizures

I rec d an Rx for CIPROFLOXACIN instead of the dr- ordered RX FOR cIPRO 250MG; tHE CIPROFLOXACIN HAS SIDE EFFECTS THAT i FEAR i SHOULD NOT TAF; DUE TO THE POSSIBLE INJURE TO ACHICALLES HRAL TO PEOPLE ...
 

Petit mal seizure

medications and wonder if it maybe a "un-listed" side effect. I am still feeling kind of strange over 24 hours ... Yesterday I experienced what my dentist said was a petit mal seizure (she witnessed it in her ...
 

Suggest treatment for seizure in child

or go for other one. We are worried about side effects of these medicines because the age of my son ...My son is 3 year old and having seizure problem since last one month. There is no any abnormality ...
 

Medication for grand mal seizures?

due to the sensitivity of my eyes and the side effect of medicinal asthma, where I get continuous ...Hi Dr. I am nearly 48 years old and was born with Epilepsy. I have Grand Mal seizures and am photo ...
Mobile Questions and Answers
 
Are 3,000 mg of Keppra and 200 mg of Tegretol effective for seizures?
Yes, they are effective. But newer drugs like leviteracitam and topiramate are available. They are having less side effects. Please hit thanks if you like my answer.
 
When I take my tramadol is causes my brain to feel "seizure-ish" but ONLY when reading something?!?! I know the medicine can cause seizures but not this feeling
Hi there, seizure is a null-all thing. It does not have any thing in between. You may have some other side effect which is similar to what you describe. Let us know how exactly you feel. Then we can tell you better about what it might be.
 
I am worried i may be showing signs of a seizure cause as a side effect of serroquel.
you can have discuss with your treating physician to change the salt of medicine and titrate doses again accordingly for your disease
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor